RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 1, Pages 169–177 (Mi tvp308)  

Short Communications

A note on the pricing of American options

N. Christopeit

University of Bonn

Abstract: In this paper the optimal stopping problem related to the pricing of perpetual American options in discrete time binomial models is revisited. The value function is calculated for the continuous state space of all real initial values $x>0$ and compared with the solution obtained in the recent literature for a certain discrete state space.

Keywords: American options, optimal stopping.

DOI: https://doi.org/10.4213/tvp308

Full text: PDF file (930 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2004, 48:1, 131–140

Bibliographic databases:

Received: 27.03.2002
Language:

Citation: N. Christopeit, “A note on the pricing of American options”, Teor. Veroyatnost. i Primenen., 48:1 (2003), 169–177; Theory Probab. Appl., 48:1 (2004), 131–140

Citation in format AMSBIB
\Bibitem{Chr03}
\by N.~Christopeit
\paper A note on the pricing of American options
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 1
\pages 169--177
\mathnet{http://mi.mathnet.ru/tvp308}
\crossref{https://doi.org/10.4213/tvp308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2013412}
\zmath{https://zbmath.org/?q=an:1056.91027}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 1
\pages 131--140
\crossref{https://doi.org/10.1137/S0040585X980221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220694300008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp308
  • https://doi.org/10.4213/tvp308
  • http://mi.mathnet.ru/eng/tvp/v48/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:138
    Full text:24
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019